Acta mathematica scientia,Series B ›› 2018, Vol. 38 ›› Issue (3): 819-828.doi: 10.1016/S0252-9602(18)30786-0
• Articles • Previous Articles Next Articles
Huifang LIU1, Zhiqiang MAO2
Received:
2017-03-14
Revised:
2017-10-20
Online:
2018-06-25
Published:
2018-06-25
Supported by:
This work is supported by the National Natural Science Foundation of China (11661044).
Huifang LIU, Zhiqiang MAO. ON ENTIRE SOLUTIONS OF SOME TYPE OF NONLINEAR DIFFERENCE EQUATIONS[J].Acta mathematica scientia,Series B, 2018, 38(3): 819-828.
[1] Hayman W. Meromorphic Functions. Oxford:Clarendon Press, 1964 [2] Laine I. Nevanlinna Theory and Complex Differential Equations. Berlin:Walter de Gruyter, 1993 [3] Yang C C, Li P. On the transcendental solutions of a certain type of nonlinear differential equations. Arch Math, 2004, 82:442-448 [4] Li P, Yang C C. On the nonexistence of entire solutions of a certain type of nonlinear differential equations. J Math Anal Appl, 2006, 320:827-835 [5] Li P. Entire solutions of certain type of differential equations. J Math Anal Appl, 2008, 344:253-259 [6] Laine I, Yang C C. Entire solutions of some non-linear differential equations. Bull De La Sociètè Des Sciences Et Des Lettres De Lódź, 2009, 59:19-23 [7] Liao L W, Yang C C, Zhang J J. On meromorphic solutions of certain type of non-linear differential equations. Ann Acad Sci Fenn Math, 2013, 38:581-593 [8] Yang C C, Laine I. On analogies between nonlinear difference and differential equations. Proc Japan Acad Ser A, 2010, 86:10-14 [9] Zhang J, Liao L W. On entire solutions of a certain type of nonlinear differential and difference equations. Taiwanese J Math, 2011, 15:2145-2157 [10] Wen Z T, Heittokangas J, Laine I. Exponential polynomials as solutions of certain nonlinear difference equations. Acta Math Sin, Engl Ser, 2012, 28:1295-1306 [11] Halburd R G, Korhonen R. Nevanlinna theory for the difference operator. Ann Acad Sci Fenn Math, 2006, 31:463-478 [12] Halburd R G, Korhonen R. Difference analogue of the lemma on the logarithmic derivative with applications to difference equations. J Math Anal Appl, 2006, 314:477-487 [13] Chiang Y M, Feng S J. On the Nevanlinna characteristic of f(z+η) and difference equations in the complex plane. Ramanujan J, 2008, 16:105-129 [14] Halburd R G, Korhonen R J, Tohge K. Holomorphic curves with shift-invariant hyperplane preimages. Trans Amer Math Soc, 2014, 366:4267-4298 [15] Yang C C, Yi H X. Uniqueness theory of meromorphic functions. New York:Kluwer Academic Publishers, 2003 |
[1] | Nguyen Van THIN. NORMAL FAMILY OF MEROMORPHIC FUNCTIONS SHARING HOLOMORPHIC FUNCTIONS AND THE CONVERSE OF THE BLOCH PRINCIPLE [J]. Acta mathematica scientia,Series B, 2017, 37(3): 623-656. |
[2] | Yue WANG. MEROMORPHIC SOLUTIONS OF SOME TYPES OF COMPLEX DIFFERENTIAL-DIFFERENCE EQUATIONS [J]. Acta mathematica scientia,Series B, 2017, 37(3): 732-751. |
[3] | Lingyun GAO. ON ENTIRE SOLUTIONS OF TWO TYPES OF SYSTEMS OF COMPLEX DIFFERENTIAL-DIFFERENCE EQUATIONS [J]. Acta mathematica scientia,Series B, 2017, 37(1): 187-194. |
[4] | Yueyang ZHANG, Zongsheng GAO, Jilong ZHANG. ON GROWTH OF MEROMORPHIC SOLUTIONS OF NONLINEAR DIFFERENCE EQUATIONS AND TWO CONJECTURES OF C.C.YANG [J]. Acta mathematica scientia,Series B, 2016, 36(1): 195-202. |
[5] | Yang TAN. SEVERAL UNIQUENESS THEOREMS OF ALGEBROID FUNCTIONS ON ANNULI [J]. Acta mathematica scientia,Series B, 2016, 36(1): 295-316. |
[6] | Chengjun GUO, Donal O'REGAN, Yuantong XU, Ravi P. AGARWAL. EXISTENCE OF HOMOCLINIC ORBITS FOR A CLASS OF FIRST-ORDER DIFFERENTIAL DIFFERENCE EQUATIONS [J]. Acta mathematica scientia,Series B, 2015, 35(5): 1077-1094. |
[7] | LI Hai Chou,GAO Ling Yun. MEROMORPHIC SOLUTIONS OF A TYPE OF SYSTEM OF COMPLEX DIFFERENTIAL-DIFFERENCE EQUATIONS [J]. Acta mathematica scientia,Series B, 2015, 35(1): 195-206. |
[8] | LIU Yong, QI Xiao-Guang. UNIQUENESS OF DIFFERENCE POLYNOMIALS OF MEROMORPHIC FUNCTIONS [J]. Acta mathematica scientia,Series B, 2014, 34(2): 444-452. |
[9] | ZHANG Ran-Ran, CHEN Zong-Xuan. ON MEROMORPHIC SOLUTIONS OF RICCATI AND LINEAR DIFFERENCE EQUATIONS [J]. Acta mathematica scientia,Series B, 2013, 33(5): 1243-1254. |
[10] | HUANG Zhi-Bo, CHEN Zong-Xuan, LI Qian. ON PROPERTIES OF MEROMORPHIC SOLUTIONS FOR COMPLEX DIFFERENCE EQUATION OF MALMQUIST TYPE [J]. Acta mathematica scientia,Series B, 2013, 33(4): 1141-1152. |
[11] | GAO Ling-Yun. THE GROWTH ORDER OF SOLUTIONS OF SYSTEMS OF COMPLEX DIFFERENCE EQUATIONS [J]. Acta mathematica scientia,Series B, 2013, 33(3): 814-820. |
[12] | E. THANDAPANI, N. KAVITHA. OSCILLATORY BEHAVIOR OF SOLUTIONS OF CERTAIN THIRD ORDER MIXED NEUTRAL DIFFERENCE EQUATIONS [J]. Acta mathematica scientia,Series B, 2013, 33(1): 218-226. |
[13] | Syed ABBAS, XIA Yong-Hui. EXISTENCE AND ATTRACTIVITY OF k-ALMOST AUTOMORPHIC SEQUENCE SOLUTION OF A MODEL OF CELLULAR NEURAL NETWORKS WITH DELAY [J]. Acta mathematica scientia,Series B, 2013, 33(1): 290-302. |
[14] | GAO Ling-Yun. ESTIMATES OF N-FUNCTION AND m-FUNCTION OF MEROMORPHIC SOLUTIONS OF SYSTEMS OF COMPLEX DIFFERENCE EQUATIONS [J]. Acta mathematica scientia,Series B, 2012, 32(4): 1495-1502. |
[15] | LI Xiao-Min, YI Hong-Xun, HU Hai-Yan. UNIQUENESS RESULTS OF MEROMORPHIC FUNCTIONS WHOSE DERIVATIVES SHARE FOUR SMALL FUNCTIONS [J]. Acta mathematica scientia,Series B, 2012, 32(4): 1593-1606. |
Viewed | ||||||||||||||||||||||||||||||||||||||||||||||
Full text 7
|
|
|||||||||||||||||||||||||||||||||||||||||||||
Abstract 155
|
|
|||||||||||||||||||||||||||||||||||||||||||||
Cited |
|
|||||||||||||||||||||||||||||||||||||||||||||
Shared | ||||||||||||||||||||||||||||||||||||||||||||||
Discussed |
|